The set of super-stable marriages forms a distributive lattice

Share/Save/Bookmark

Spieker, Boris (1995) The set of super-stable marriages forms a distributive lattice. Discrete Applied Mathematics, 58 (1). pp. 79-84. ISSN 0166-218X

open access
[img]
Preview
PDF
433kB
Abstract:Relaxing the total orders of the preference lists of an instance of the stable marriage problem to arbitrary posets, we show after adjusting the notion of stability to the new problem that the set of stable marriages still forms a distributive lattice.
Item Type:Article
Copyright:© 1995 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/57321
Official URL:http://dx.doi.org/10.1016/0166-218X(94)00080-W
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page